Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Cohen-Macaulay rings and constructible polytopes


Author: Richard P. Stanley
Journal: Bull. Amer. Math. Soc. 81 (1975), 133-135
MSC (1970): Primary 13C15, 52A25
DOI: https://doi.org/10.1090/S0002-9904-1975-13670-6
MathSciNet review: 0364231
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Bruggesser and P. Mani, Shellable decompositions of cells and spheres, Math. Scand. 29 (1971), 197-205. MR 328944
  • 2. M. Hochster, Rings of invariants of tori, Cohen-Macaulay rings generated by monomials, and polytopes, Ann. of Math. (2) 96 (1972), 318-337. MR 46 #3511. MR 304376
  • 3. F. S. Macaulay, Some properties of enumeration in the theory of modular systems, Proc. London Math. Soc. 26 (1927), 531-555.
  • 4. P. McMullen, The maximum numbers of faces of a convex poly tope, Mathematika 17 (1970), 179-184. MR 44 #921. MR 283691
  • 5. P. McMullen, The numbers of faces of simplicial polytopes, Israel J. Math. 9 (1971), 559-570. MR 43 #3914. MR 278183

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 13C15, 52A25

Retrieve articles in all journals with MSC (1970): 13C15, 52A25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13670-6

American Mathematical Society